# SDR J7SA2023031300352

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 9,342 hours, 6,338 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO GROUND SPOILER FAIL, PITCH TRIM NORMAL FAIL, NUMBER 2 SHED BUS OFF IN FLIGHT WHILE CLIMBING THROUGH 36,000FT. AIRCRAFT LANDED WITHOUT INCIDENT AT KATL. REPLACED FAILED #2 FLIGHT CONTROL ELECTRONICS UNIT. PREFORMED RIGGING OF MULTIFUNCTION SPOILER SYSTEM. OPS CHECKS SATISFACTORY. WORK PERFORMED IAW PHENOM 300 AMM 27-03-01.
